... having attacks that cause stuttering and uncontrollable shaking on one side (leg and arm). These have continued to occur and have progressed to him almost passing out. He had a stroke in 2015 with no lasting effects. We have taken him to the ER multiple times and he has been admitted for tests but we have not been given a diagnosis or a way to prevent these attacks. He never had any issues until he began Coumadin. Can these issues be a side effect of the medication? He is non-insulin dependent diabetic and has hypothyroidism.
No responses have yet been posted. Add your response to this question.
- Coumadin Information for Consumers
- Coumadin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Coumadin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Oct 2009 • 1 answer
Posted 12 Jul 2010 • 5 answers
Posted 5 Jun 2012 • 1 answer
Posted 5 Dec 2012 • 5 answers
Posted 6 Sep 2016 • 4 answers